Open Mathematics (Jan 2016)

Simple sufficient conditions for starlikeness and convexity for meromorphic functions

  • Goswami Pranay,
  • Bulboacă Teodor,
  • Alqahtani Rubayyi T.

DOI
https://doi.org/10.1515/math-2016-0050
Journal volume & issue
Vol. 14, no. 1
pp. 557 – 566

Abstract

Read online

In this paper we investigate some extensions of sufficient conditions for meromorphic multivalent functions in the open unit disk to be meromorphic multivalent starlike and convex of order α. Our results unify and extend some starlikeness and convexity conditions for meromorphic multivalent functions obtained by Xu et al. [2], and some interesting special cases are given.

Keywords